# SDR UPS04441954

- Difficulty date: February 22, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747256B
- Aircraft serial: 24071
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION AFT OF FWD LOWER CARGO DOOR.
